# SDR AUS20020749

- Difficulty date: July 17, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9550168760
- Condition: Unserviceable
- Location: Spark Plug/Ignit
- Part time: 193 cycles
- Component: Spark Plug/Ignit, Tmeca, ARRIEL1B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE IGNITER CENTRE ELECTRODE MISSING. IMPACT DAMAGE ON FIRST STAGE TURBINE AND FREE TURBINE BLADES.
